# SDR USAA2012060100011

- Difficulty date: May 31, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 57,996 hours, 21,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - CRACK IN SHEAR WEB BETWEEN BS 1380 TO BS 1360 BELOW S22R.  REPAIRED SHEAR WEB BETWEEN BS 1380 TO BS 1360 BELOW S22R IAW EA 103983.
